Remark on the optimal regularity for equations of wave maps type

Sergiu Klainerman, Sigmund Selberg

Research output: Contribution to journalArticlepeer-review

66 Scopus citations
Original languageEnglish (US)
Pages (from-to)99-133
Number of pages35
JournalCommunications in Partial Differential Equations
Volume22
Issue number5-6
StatePublished - Jan 1 1997

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Remark on the optimal regularity for equations of wave maps type'. Together they form a unique fingerprint.

Cite this